RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2000, Volume 123, Number 2, Pages 182–188 (Mi tmf596)  

Supersymmetric integrable systems from geodesic flows on superconformal groups

C. Devchanda, J. Schiffb

a Max Planck Institute for Mathematics
b Bar-Ilan University

Abstract: We discuss the possible relation between geodesic flow, integrability, and supersymmetry, using fermionic extensions of the KdV equation and the recently introduced supersymmetrization of the Camassa–Holm equation as illustrative examples.

DOI: https://doi.org/10.4213/tmf596

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2000, 123:2, 563–568

Bibliographic databases:


Citation: C. Devchand, J. Schiff, “Supersymmetric integrable systems from geodesic flows on superconformal groups”, TMF, 123:2 (2000), 182–188; Theoret. and Math. Phys., 123:2 (2000), 563–568

Citation in format AMSBIB
\Bibitem{DevSch00}
\by C.~Devchand, J.~Schiff
\paper Supersymmetric integrable systems from geodesic flows on superconformal groups
\jour TMF
\yr 2000
\vol 123
\issue 2
\pages 182--188
\mathnet{http://mi.mathnet.ru/tmf596}
\crossref{https://doi.org/10.4213/tmf596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794154}
\zmath{https://zbmath.org/?q=an:0982.37076}
\transl
\jour Theoret. and Math. Phys.
\yr 2000
\vol 123
\issue 2
\pages 563--568
\crossref{https://doi.org/10.1007/BF02551391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165897000002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf596
  • https://doi.org/10.4213/tmf596
  • http://mi.mathnet.ru/eng/tmf/v123/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:110
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020